MAUDE Adverse Event Report: Cordis US Corp MYNX CONTROL; Device, Hemostasis, Vascular

Cordis US Corp MYNX CONTROL; Device, Hemostasis, Vascular
Catalog Number MX6760
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, after prep, the user was in the process of inserting the atraumatic tip of a 6/7f mynx control vascular closure device (vcd) into the sheath hub, when the user noticed fraying of the proximal tip of the sealant housing with exposed sealant.A new device from the same lot was prepared and deployed without complication.The dvice was removed from table and new mynx control vascular closure device 6f/7f was deployed without any issues or complications.There was no reported patient injury.The device was removed from packaging by handle and prepped according to the instructions for use (ifu) standards by a trained user.The device was inspected for damage when removed from the package, and no damage to the packaging or device was noted at that time.The device never entered the sheath.A6f non-cordis sheath was used.The device was never inserted into the patient or deployed.Femoral artery suitability, including a vascular sheath introducer insertion angle of 30¿45 degrees, was verified on angiography.The vessel diameter was verified to be greater than or equal to 5 mm.There was no peripheral vascular disease (pvd) or calcium in the vicinity of the puncture site.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50754847
Report Number3004939290-2026-01276
Device Sequence Number15817690
Product Code MGB
UDI-Device Identifier10862028000434
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot Number18591536
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
unknown sheath
Patient SexUnknown